# SDR 200521

- Difficulty date: December 31, 2005
- Submitted: January 1, 2006
- Operation: Air carrier
- Aircraft: N811WP
- Make and model: Dhav DHC8103
- Aircraft serial: 366
- Aircraft time: 23,122 hours, 25,968 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 54271158010
- Part serial: 198
- Condition: False Indication
- Location: Hyd Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(PIREP) NR 1 MAIN HYD PRESSURE INDICATOR READ BELOW 3000 PSI THEN DROPPED TO ZERO APPROX 5 MIN.  CAME BACK UP TO 3000 PSI THEN DOWN TO 2000 AND BACK TO 3000 PSI TIL LANDING AND PARK.  (MX - OGG) GROUND RUN, OPS CHECK DETERMINED NR 1 HYD INDICATING SYSTEM INTERMITTENT.  AIRCRAFT APPROVED FOR FERRY FLIGHT FROM OGG TO HNL ONLY.  (MX - HNL) REMOVED AND REPLACED NR 1 MAIN HYD PRESS INDICATOR.  SECURED CANNON PLUG AND SECURED SCREW.  OPS CHECK GOOD IAW DHC 29-30-00, PG 1 PAR 2.
